Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Will pain killers after mole removal on bum help to be comfortable and reduce pain ?

Hello, my name is Sarah (24 years), and I have a scheduled appointment tomorrow with my doctor to get a mole removed, on my bum. He told me that it would need to sent away for testing. It s a fairly new mole, about 5 years old. My question is, am I going to be able to sit down? Its a little bit bigger than the end of a pencil, and blacker than the ace of spades, so I gues it s a good thing it s coming off, but what can I use on this area to help me be more comfortable in the next few days? It seems pretty bogus that I should ask him for pain-killers, but its on my bum! What should I do/use to help? Tylenol or advil does nothing for me, it never has. Do they give pain killers for stitching, even though its only abour 4-5?
Asked On : Thu, 21 Jul 2011
Answers:  2 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response
Thanks for query,
Nothing to worry,there wont be more pain even if you seat.
Due to dressing and having dressing pad you may not feel pain.
They will give some analgesic with antibiotic.
ok and bye.
Answered: Thu, 21 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
Welcome to HealthcareMagic forum
dont worry ,be relax
if mole removal is going to be done by radiofrequency or laser than there will be no pain ,no dressing and no need to rest
but if it is done by surgeon by excision and suture than you need to take pain killer
your dr will prescribe you pain killer and antibiotic
mole is mastered by dermatologist and better to consult him for safe and painless removal .
I hope I have answered your question
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor